# SDR TRBA201124103

- Difficulty date: August 28, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 29,895 hours, 32,813 cycles
- Engine: Pwa PW127
- System (JASC): 3242 · Brake
- Part: Metering Valve
- Condition: Failed
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT LT BRAKE, VERY SOFT GOES TO THE FLOOR, DOES STOP THE ACFT.  REMOVED AND REPLACED METERING VALVE IAW JIC 32-42-51-RAI-10000, AND PERFORMED OP'S CHECK IAW 32-42-00-OPT-10000, NO FAULTS NOTED.
